RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 2002, Volume 66, Issue 4, Pages 27–46 (Mi izv394)  

This article is cited in 2 scientific papers (total in 2 papers)

On isometries of some Riemannian Lie groups

V. V. Gorbatsevich


Abstract: We study isometry groups of Lie groups endowed with left-invariant Riemannian metrics. We mainly consider triangular Lie groups. By the familiar Gordon–Wilson theorem, calculating the isometry groups of left-invariant metrics on such groups is reduced to calculating the automorphism groups of the corresponding Lie algebras and to distinguishing compact subgroups of these groups. We consider nilpotent Lie groups in more detail, with special attention to filiform Lie groups and their relatives (prefiliform, quasifiliform). As a rule, we state the main results in terms of the automorphism groups of Lie algebras and then give their geometric interpretation. Special attention is paid to finding the group of connected components of the isometry group (in particular, it is calculated for all filiform Lie groups) and to conditions guaranteeing that the group of rotations (that is, isometries preserving a given point) is finite for certain classes of Riemannian Lie groups.

DOI: https://doi.org/10.4213/im394

Full text: PDF file (2182 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 2002, 66:4, 683–699

Bibliographic databases:

UDC: 519.46
MSC: 53C30, 17B40, 22E25
Received: 26.04.2001

Citation: V. V. Gorbatsevich, “On isometries of some Riemannian Lie groups”, Izv. RAN. Ser. Mat., 66:4 (2002), 27–46; Izv. Math., 66:4 (2002), 683–699

Citation in format AMSBIB
\Bibitem{Gor02}
\by V.~V.~Gorbatsevich
\paper On isometries of some Riemannian Lie groups
\jour Izv. RAN. Ser. Mat.
\yr 2002
\vol 66
\issue 4
\pages 27--46
\mathnet{http://mi.mathnet.ru/izv394}
\crossref{https://doi.org/10.4213/im394}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1942094}
\zmath{https://zbmath.org/?q=an:1038.53048}
\transl
\jour Izv. Math.
\yr 2002
\vol 66
\issue 4
\pages 683--699
\crossref{https://doi.org/10.1070/IM2002v066n04ABEH000394}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33748509550}


Linking options:
  • http://mi.mathnet.ru/eng/izv394
  • https://doi.org/10.4213/im394
  • http://mi.mathnet.ru/eng/izv/v66/i4/p27

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Zhiguang Hu, Shaoqiang Deng, “Three dimensional homogeneous Finsler manifolds”, Math. Nachr, 2012, n/a  crossref  mathscinet  isi  scopus
    2. Payne T.L., “Applications of Index Sets and Nikolayevsky Derivations To Positive Rank Nilpotent Lie Algebras”, J. Lie Theory, 24:1 (2014), 1–27  mathscinet  zmath  isi
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:286
    Full text:101
    References:32
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019